# SDR IPXA2021020565355

- Difficulty date: January 31, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 60,351 hours, 19,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 143T587683
- Condition: Damaged
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12 DAMAGE ON MD CARGO FLOOR PANEL BETWEEN STA 510 - 620, LBL 11 - RBL 11.  FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B767-5320-9693-I.
